# SDR UALA2009070801973

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURNED TO THE FIELD WITH A STABILIZER TRIM ISSUE.  AMBER DECLARED.
